# SDR WTAA950236

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VIS - LEFT MAIN LANDING GEAR 'RED' UNSAFE LIGHT REMAINED ILLUMINATED FOLLOWING GEAR EXTENSION.  NORMAL POSITION INDICATIONS RECEIVED FOLLOWING SUBSEQUENT GEAR EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR DOWN LOCK MICROSWITCH.  GEAR POSITION INDICATIONS NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
